MathSciNet Relay Station
MathSciNet bibliographic data
MR2133872 (2006b:76038) 76E17 (35Q35 76D05)
Kamotski, V.; Lebeau, G. On 2D Rayleigh-Taylor instabilities. Asymptot. Anal. 42 (2005), no. 1-2, 1–27.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement